The density of the Moore-Penrose inverse of a random matrix

Heinz Neudecker, Shuangzhe Liu

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The density of the Moore-Penrose inverse of a random matrix is derived by standard matrix calculus.

Original languageEnglish
Pages (from-to)123-126
Number of pages4
JournalLinear Algebra and Its Applications
Volume237-238
DOIs
Publication statusPublished - 1 Jan 1996
Externally publishedYes

Fingerprint Dive into the research topics of 'The density of the Moore-Penrose inverse of a random matrix'. Together they form a unique fingerprint.

  • Cite this